Opuscula Math. 36, no. 2 (2016), 153-187
http://dx.doi.org/10.7494/OpMath.2016.36.2.153

 
Opuscula Mathematica

Free probability on Hecke algebras and certain group C*-algebras induced by Hecke algebras

Ilwoo Cho

Abstract. In this paper, by establishing free-probabilistic models on the Hecke algebras \(\mathcal{H}\left(GL_{2}(\mathbb{Q}_{p})\right)\) induced by \(p\)-adic number fields \(\mathbb{Q}_{p}\), we construct free probability spaces for all primes \(p\). Hilbert-space representations are induced by such free-probabilistic structures. We study \(C^{*}\)-algebras induced by certain partial isometries realized under the representations.

Keywords: free probability, free moments, free cumulants, Hecke algebras, normal Hecke subalgebras, representations, groups, group \(C^{*}\)-algebras.

Mathematics Subject Classification: 05E15, 11R47, 46L54, 47L15, 47L55.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ilwoo Cho, Free probability on Hecke algebras and certain group C*-algebras induced by Hecke algebras, Opuscula Math. 36, no. 2 (2016), 153-187, http://dx.doi.org/10.7494/OpMath.2016.36.2.153

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.